# SDR AALA20100128TUL05

- Difficulty date: January 28, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD SERVICE DOOR CRACK IN ANGLE TOP FORWARD CORNER.  INSTALLED DOUBLER AND 2 EACH ANGLES PER SRM 52-10 FIG 25.
